Annals of Functional Analysis

On J-frames related to maximal definite subspaces

Alan Kamuda and Sergii Kuzhel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We propose a definition of frames in Krein spaces which generalizes the concept of J-frames defined relatively recently by Giribet, Maestripieri, Martínez-Pería, and Massey. The difference consists in the fact that a J-frame is related to maximal definite subspaces M± which are not assumed to be uniformly definite. The latter allows us to extend the set of J-frames. In particular, some J-orthogonal Schauder bases can be interpreted as J-frames.

Article information

Source
Ann. Funct. Anal., Volume 10, Number 1 (2019), 106-121.

Dates
Received: 6 January 2018
Accepted: 14 May 2018
First available in Project Euclid: 16 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.afa/1547629227

Digital Object Identifier
doi:10.1215/20088752-2018-0012

Mathematical Reviews number (MathSciNet)
MR3899960

Zentralblatt MATH identifier
07045489

Subjects
Primary: 47B50: Operators on spaces with an indefinite metric [See also 46C50]
Secondary: 46C20: Spaces with indefinite inner product (Krein spaces, Pontryagin spaces, etc.) [See also 47B50]

Keywords
Krein space frame J-orthogonal sequence Schauder basis

Citation

Kamuda, Alan; Kuzhel, Sergii. On $J$ -frames related to maximal definite subspaces. Ann. Funct. Anal. 10 (2019), no. 1, 106--121. doi:10.1215/20088752-2018-0012. https://projecteuclid.org/euclid.afa/1547629227


Export citation

References

  • [1] P. Acosta-Humánez, K. Esmeral, and O. Ferrer, Frames of subspaces in Hilbert spaces with $W$-metrics, An. Ştiinţ. Univ. “Ovidius” Constanţa Ser. Mat. 23 (2015), no. 2, 5–22.
  • [2] T. Y. Azizov and I. S. Iokhvidov, Linear Operators in Spaces with an Indefinite Metric, Pure Appl. Math. (New York), John Wiley, Chichester, 1989.
  • [3] O. Christensen, An Introduction to Frames and Riesz Bases, Appl. Numer. Harmon. Anal., Birkhäuser, Boston, 2003.
  • [4] G. Escobar, K. Esmeral, and O. Ferrer, Construction and coupling of frames in Hilbert spaces with $W$-metrics, Rev. Integr. Temas Mat. 34 (2016), no. 1, 81–93.
  • [5] K. Esmeral, O. Ferrer, and B. Lora, Dual and similar frames in Krein spaces, Int. J. Math. Anal. 10 (2016), no. 19, 932–952.
  • [6] K. Esmeral, O. Ferrer, and E. Wagner, Frames in Krein spaces arising from a non-regular $W$-metric, Banach J. Math. Anal. 9 (2015), no. 1, 1–16.
  • [7] J. I. Giribet, M. Langer, L. Leben, A. Maestripieri, F. Martínez-Pería, and C. Trunk, Spectrum of $J$-frame operators, Opuscula Math. 38 (2018), no. 5, 623–649.
  • [8] J. I. Giribet, A. Maestripieri, and F. Martínez-Pería, Duality for frames in Krein spaces, Math. Nachr. 291 (2018), no. 5–6, 879–896.
  • [9] J. I. Giribet, A. Maestripieri, F. Martínez-Pería, and P. G. Massey, On frames for Krein spaces, J. Math. Anal. Appl. 393 (2012), no. 1, 122–137.
  • [10] A. Grod, S. Kuzhel, and V. Sudilovskaya, On operators of transition in Krein spaces, Opuscula Math. 31 (2011), no. 1, 49–59.
  • [11] C. Heil, A Basis Theory Primer, exp. ed., Appl. Numer. Harmon. Anal., Birkhäuser/Springer, New York, 2011.
  • [12] S. Karmakar, Sk. Monowar Hossein, and K. Paul, Properties of $J$-fusion frames in Krein spaces, Adv. Oper. Theory 2, (2017), no. 3, 215–227.
  • [13] S. Kuzhel and V. Sudilovskaya, Towards theory of $\mathcal{C}$-symmetries, Opuscula Math. 37 (2017), no. 1, 65–80.
  • [14] B. Mityagin, P. Siegl, and J. Viola, Differential operators admitting various rates of spectral projection growth, J. Funct. Anal. 272 (2017), no. 8, 3129 –3175.
  • [15] Sk. Monowar Hossein, S. Karmakar, and K. Paul, Tight $J$-frames in Krein spaces and the associated $J$-frame potential, Int. J. Math. Anal. 10 (2016) no. 19, 917–931.